Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4362
Title: Irreducible unitary representations of a diffeomorphisms group of an infinite-dimensional real manifold
Authors: Lüdkovsky, S.V.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: S.V. Lüdkovsky, "Irreducible unitary representations of a diffeomorphisms group of an infinite-dimensional real manifold", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1998), pp. 21-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1998)
Abstract: 
Groups of diffeomorphisms $Diff_{\beta,\Upsilon}^{t}$ (M) of infinite-dimensionai
real Banach manifolds M are defined. Their structure is studied. Irreducible
unitary representations of a group of diffeomorphisms associated with
quasi-invariant measures on a Banach manifold are constructed.
URI: http://hdl.handle.net/10077/4362
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1998)

Files in This Item:
File Description SizeFormat
LudkowskyRendMat30.pdf344.27 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

636
checked on May 28, 2019

Download(s)

360
checked on May 28, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.